# SDR SWIA200514884

- Difficulty date: April 16, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 11,834 hours, 9,616 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6215
- Condition: Malfunctioned
- Location: Flight Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT SPOILERONS FAULT MESSAGE.  REMOVED AND REPLACED LT INBOARD SPOILERON PCU IN OF WITH AMM 27-62.  OPERATIONAL CHECK GOOD.
